# SDR AALA20040492

- Difficulty date: April 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO INCH BY FOUR INCH AREA OF CORROSION ON RIGHT HAND LOWER WING SKIN UPPER SURFACE AT NUMBER NINE SLAT TRACK OPENING.  CORROSION HAS DEPTH OF 50+ PERCENT.  REPAIRED NUMBER NINE SLAT TRACK OPENING LOWER WING SKIN PER ESO 40-572000-3322 DATED 4/21/2004.
